# SDR 08FDEA04178

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750050C
- Condition: Damaged
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DOUBLER FROM TV MONITOR SUPPORT AT BS 377 FOUND SEVERAL   HOLES IN FRAME. REMOVED FRAME AT BS 377 FROM S4L TO 4R IAW SRM 51-40-02. FOUND FRAME OUT OF LIMITS IAW SRM 53-00-07 FIG. 101 SHEET NR 1 . FABRICATED NEW SECTION FRAME BS 377 FROM MAE TRAVELER T8/761952. O.K TO LOCATE AND DRILL NEW FRAME . LOCATED AND DRILLED NEW FRAME SECTION BS 377 S4L-4R IAW SRM 51-40-05. OK TO TREAT AND PRIME, TREATED AND PRIMED NEW FRAME, INSTALLED NEW FRAME SECTION BS 377 FROM S4L-4R PER SRM 51-40-02.
